# SDR YV3R2020092400353

- Difficulty date: September 17, 2020
- Submitted: September 24, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FHZ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11196
- Aircraft time: 2,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 3189
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE NEEDLE PINNED AT TOP OF SCALE WITH POWER ON.
